Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 9 > No. 1


Unidirectional propagation of long wave in dispersive media through new computational scheme

PP: 15-21
Mostafa M.A. Khater, Raghda A. M. Attia, Abdel-Haleem Abdel-Aty,
This paper investigates the unidirectional propagation of long-wave in dispersive media that is mathematically represented by the PadŽe-II equation. The modified Khater method is employed to find the computational solutions that allow explaining more physical and dynamical behavior of long wave propagation along with the dispersive media. Many distinct solutions are obtained, such as exponential, rational, hyperbolic, parabolic, and so on. 2D, 3D, contour, and stream plots are sketched for more explanation of the obtained solutions. The power, effectiveness, and accuracy of the employed schemes are explained and tested. The ability to handle a class of nonlinear evolution equations of the new generalized method is examined.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved